# SDR CALA2013060700386

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 47,011 hours, 16,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A751031
- Condition: Cracked
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  CARGO TRACK CRACKED BS 727G TO 767.  REMOVED AND INSTALLED CARGO TRACK IAW SRM 51-40-02.
